Translator Disclaimer
June, 1984 A Note on Nonparametric Trend Conformity
Friedrich Pukelsheim
Ann. Statist. 12(2): 775-777 (June, 1984). DOI: 10.1214/aos/1176346524

Abstract

The question is discussed when of two ordered sets of continuous distribution functions one shows less positive trend than the other. The resulting ordering has applications to power function monotonicity of isotonic rank tests, and is related to certain orderings in parametric models.

Citation

Download Citation

Friedrich Pukelsheim. "A Note on Nonparametric Trend Conformity." Ann. Statist. 12 (2) 775 - 777, June, 1984. https://doi.org/10.1214/aos/1176346524

Information

Published: June, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0543.62037
MathSciNet: MR740930
Digital Object Identifier: 10.1214/aos/1176346524

Subjects:
Primary: 62G10
Secondary: 62E10

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.12 • No. 2 • June, 1984
Back to Top